# SDR JBXA00015

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11444
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Vlv
- Part number: 715381
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PHL - FLT 119 - LANDING GEAR WOULD NOT EXTEND INTO PHL.  EXTENDED THE GEAR WITH THE ALTERNATE GEAR CONTROL.  PILOT RESET ALTERNATE GEAR HANDLE.  ISSUED SPECIAL FLIGHT PERMIT TO FERRY A/C GEAR DOWN TO RDU TO PERFORM MX.  REMOVED AND REPLACED LG SELECTOR VALVE IAW 32-32-01.  OPERATIONAL CHECK GOOD AT THIS TIME.  MX AND RII SIGNED.  (M)
